MathSciNet Relay Station
MathSciNet bibliographic data
MR1942537 46E30 (46L52)
Dodds, P. G.; de Pagter, B.; Sedaev, A. A.; Semenov, E. M.; Sukochev, F. A. Singular symmetric functionals. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 290 (2002), Issled. po Lineĭn. Oper. i Teor. Funkts. 30, 42--71, 178; translation in J. Math. Sci. (N.Y.) 124 (2004), no. 2, 4867–4885
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement